# SDR CALA2025041804033

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 53,094 hours, 25,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FA CIDS PAX LIGH T/MESSAGE PAX/CALL LIGHTS SR35L SR36L S R37R UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. RESET CIDS, INTERROGATE FAP PTP UNDER TOMC GUIDANCE, CREW RESET CIDS 1 AND CIDS 2. BITE TEST OF CIDS GAVE 35L, 37R, PISA MSG. CREW INSTALLED INOP STICKERS ADJACENT TO CABIN SPEAKERS. MEL 2342M APPLIED.  FAULT CLEARED ON CIDS BUT 35L AND 37R STILL FLICKER WHEN CALL AND READING LIGHT BUTTONS ARE PRESSED. SUSPECT PISA'S. NIS IN ATL. MEL REMAINS.
